Alert archive / Idaho / Tornado Warnings in 2013

Tornado Warning 4, NWS Pocatello, ID

July 5, 2013Bannock County, Caribou County, Franklin County, Idaho

NWS Pocatello, ID issued this tornado warning at Jul 5, 2013, 5:41 PM MDT for Bannock County, Caribou County, Franklin County, Idaho. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2013, 5:41 PM MDT (23:41 UTC)
Expired
Jul 5, 2013, 6:45 PM MDT
In force
64 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bannock County, ID, Caribou County, ID, Franklin County, ID

The radar

The Pocatello radar (KSFX), 97 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:17 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.7 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WFUS55 KPIH 052341
TORPIH
IDC005-029-041-060045-
/O.NEW.KPIH.TO.W.0004.130705T2341Z-130706T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
541 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BANNOCK COUNTY IN SOUTHEAST IDAHO...
  SOUTH CENTRAL CARIBOU COUNTY IN SOUTHEAST IDAHO...
  THIS INCLUDES THE CITY OF GRACE...
  NORTH CENTRAL FRANKLIN COUNTY IN SOUTHEAST IDAHO...

* UNTIL 645 PM MDT

* AT 538 PM MDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES NORTH OF SWAN
  LAKE...OR 15 MILES SOUTHWEST OF GRACE...MOVING EAST AT 25 MPH.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   THATCHER...
   NITER... LAGO AND  GRACE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN IDAHO.

&&

LAT...LON 4265 11166 4229 11161 4230 11216 4254 11215
TIME...MOT...LOC 2341Z 260DEG 23KT 4247 11196

$$

RS
2 follow-up statements
620 
WWUS55 KPIH 060014
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
614 PM MDT FRI JUL 5 2013

IDC005-029-041-060045-
/O.CON.KPIH.TO.W.0004.000000T0000Z-130706T0045Z/
CARIBOU ID-BANNOCK ID-FRANKLIN ID-
614 PM MDT FRI JUL 5 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR NORTH
CENTRAL FRANKLIN...SOUTHEASTERN BANNOCK AND SOUTH CENTRAL CARIBOU
COUNTIES...

AT 612 PM MDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A TORNADO.  THIS TORNADO WAS LOCATED NEAR NITER...OR NEAR GRACE...
MOVING EAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN IDAHO.

&&

LAT...LON 4265 11166 4229 11161 4230 11216 4254 11215
TIME...MOT...LOC 0013Z 260DEG 23KT 4251 11169

$$

RS
258 
WWUS55 KPIH 060037
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
637 PM MDT FRI JUL 5 2013

IDC005-029-041-060047-
/O.EXP.KPIH.TO.W.0004.000000T0000Z-130706T0045Z/
CARIBOU ID-BANNOCK ID-FRANKLIN ID-
637 PM MDT FRI JUL 5 2013

...THE TORNADO WARNING FOR NORTH CENTRAL FRANKLIN...SOUTHEASTERN
BANNOCK AND SOUTH CENTRAL CARIBOU COUNTIES WILL EXPIRE AT 645 PM
MDT...

AT 637 PM MDT...WEATHER SERVICE RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED OUT
OF THE AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 8 7 7 1 9 3 7.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN IDAHO.

&&

LAT...LON 4265 11166 4229 11161 4230 11216 4254 11215
TIME...MOT...LOC 0037Z 260DEG 23KT 4254 11148

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this tornado warning went out at Jul 5, 1:47 PM MDT, 3 hours 54 minutes earlier.

Area forecast discussion, Jul 5, 1:47 PM MDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
147 PM MDT FRI JUL 5 2013

.SHORT TERM...SATELLITE IMAGERY SHOWS A NARROW BAND OF DRY AIR
THAT WAS OVER SOUTHEAST IDAHO THIS MORNING AND IS NOW MOVING TO
THE EAST WITH THE APPROACH OF A TROUGH MOVING THROUGH WASHINGTON
AND OREGON. AT NOON TIME...THUNDERSTORMS WERE DEVELOPING ON THE
LEADING EDGE OF THE TROUGH FROM BOISE TO YELLOWSTONE. ALSO
WATCHING THUNDERSTORM DEVELOPMENT IN NEVADA THAT COULD TRACK NORTH
AHEAD OF THE TROUGH. IN THE SOUTH CENTRAL HIGHLANDS SURFACE DEW
POINTS REMAIN IN THE 50S AND CONVECTION COULD DEVELOP QUICKLY. ON
THE GOOD SIDE...SATELLITE DERIVED PRECIPITABLE WATER SHOWS AIR IS
DRIER THAN YESTERDAY...ABOUT .6 TO .7 INCH IN THE NARROW BAND OF
DRY AIR AND INCREASING AGAIN TOWARDS BOISE. SO THAT DRY BAND IS
NOT AS DRY AS IT MIGHT APPEAR TO BE AND ISOLATED STORMS STILL
MIGHT PUT DOWN A TENTH OF AN INCH OF RAIN THIS AFTERNOON AND
EVENING. THE ASSOCIATED SURFACE FRONT SHOULD DRIFT INTO THE SNAKE
PLAIN AFTER MIDNIGHT WITH MINIMAL WIND AROUND 10 TO 15 MPH. SOME
MOISTURE FROM UTAH DIRECTION SURGES BACK TO IDAHO SUNDAY AHEAD OF
A SECOND DISTURBANCE MOVING INTO SOUTHWESTERN CANADA. AFTERNOON
THUNDERSTORMS WILL REDEVELOP HERE. RS

.LONG TERM...MONDAY THROUGH THURSDAY. ISOLATED AFTERNOON
THUNDERSTORMS EXPECTED TO DEVELOP MONDAY WITH THE PASSAGE OF A LOW
PRESSURE DISTURBANCE OVER THE IDAHO PAN HANDLE. TUESDAY THROUGH
THURSDAY...MODELS ARE PROVIDING A MOSTLY DRY SOUTHWEST FLOW INTO
IDAHO UNTIL LATE IN THE WEEK WHEN A LOW PRESSURE TROUGH DEVELOPS
ALONG THE PACIFIC COAST. THE HIGH PRESSURE RIDGE WE EXPERIENCED THE
PAST FEW DAYS REBUILDS OVER ARIZONA AND NEW MEXICO...BUT AT THIS
TIME MODEL CONSENSUS SHOWS LITTLE INDICATION OF ANY ADDITIONAL
MONSOON MOISTURE FINDING ITS WAY TO SOUTHEAST IDAHO. VERY SPOTTY
CONVECTION MIGHT BE SEEN IN THE MOUNTAINS. LOWER VALLEY
TEMPERATURES HOLD FLAT AROUND 90F FOR ABOUT 4 DAYS..THEN INCREASE
2 TO 4 DEGREES BY WEDNESDAY. RS

&&

.AVIATION...UPPER TROF PUSHING EAST AND EXPECT THUNDERSTORM
DEVELOPMENT AGAIN THIS AFTERNOON AND EVENING.   HAVE VICINITY
THUNDERSTORMS AT ALL TAF SITES.   ANY OF THEM COULD SEE A
THUNDERSTORM ON SITE THROUGH 03Z.  IF ANY CLOSE ENOUGH COULD SEE
GUSTY WINDS AS WELL BUT EXPECT CONDITIONS TO REMAIN VFR THROUGHOUT
THE NEXT TWO DAYS.
GK

&&

.FIRE WEATHER...EXPECT ISOLATED TO WIDELY SCATTERED VALLEY
THUNDERSTORMS AND SCATTERED MOUNTAIN THUNDERSTORMS THIS AFTERNOON
AND EARLY EVENING AS UPPER LEVEL SYSTEM PUSHES EAST.  IT WILL REMAIN
UNSETTLED OVER THE WEEKEND WITH MOST SCATTERED THUNDERSTORM ACTIVITY
EXPECTED IN ZONES 427...413...AND 411 WITH ISOLATED ACTIVITY FURTHER
WEST.  COULD SEE GUSTY WINDS AND SMALL HAIL WITH THUNDERSTORMS THE
NEXT THREE DAYS.  EXPECT ELEVATED AFTERNOON HUMIDITY IN THE
SOUTHEAST UNDER THE MONSOONAL MOISTURE WITH LOWERING HUMIDITY
EXPECTED BY MONDAY INTO TUESDAY.
GK

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 5, 3:39 AM MDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
339 AM MDT FRI JUL 5 2013

IDZ017>025-031-032-061245-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
339 AM MDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING.
GUSTS TO 50 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS...ALONG WITH
HEAVY DOWNPOURS AND POSSIBLE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THUNDERSTORM THREAT OF AT LEAST A SLIGHT CHANCE FOR AFTERNOONS
AND EVENINGS WILL CONTINUE THROUGH MONDAY. A MUCH WARMER AND DRIER
PERIOD DEVELOPS AFTER TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

In the hours before

Special weather statement, Jul 5, 4:00 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED STORM MOTION
NATIONAL WEATHER SERVICE POCATELLO ID
400 PM MDT FRI JUL 5 2013

IDZ018-032-052245-
CUSTER ID-
400 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO

UNTIL 445 PM MDT

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF CHALLIS..MOVING NORTHEAST
AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 4462 11460 4458 11456 4462 11446 4468 11439
      4475 11440 4488 11423 4486 11419 4476 11421
      4474 11414 4476 11408 4467 11403 4449 11380
      4443 11352 4446 11346 4445 11344 4401 11379
      4455 11467
TIME...MOT...LOC 2156Z 222DEG 61KT 4478 11388

DMH
Special weather statement, Jul 5, 4:08 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
408 PM MDT FRI JUL 5 2013

IDZ022-052245-
ONEIDA ID-POWER ID-CASSIA ID-
408 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  EXTREME SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
  WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 445 PM MDT

AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF ELBA..MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL
CROSS INTERSTATE 84 JUST NORTH OF JUMIPER.

LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN CASSIA COUNTY...
  RURAL WESTERN ONEIDA COUNTY...
  RURAL SOUTHERN POWER COUNTY...

LAT...LON 4246 11307 4217 11289 4212 11343 4231 11350
TIME...MOT...LOC 2206Z 249DEG 20KT 4226 11332

RS
Local storm report, Jul 5, 4:39 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
439 PM MDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             NE ALBION               42.41N 113.58W
07/05/2013  E0.25 INCH       CASSIA             ID   TRAINED SPOTTER

            PEA SIZE HAIL

&&

DPHELPS
Local storm report, Jul 5, 5:07 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
507 PM MDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HEAVY RAIN       2 ESE CHUBBUCK          42.91N 112.42W
07/05/2013  E1.00 INCH       BANNOCK            ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS IN INKOM GAP OR BETWEEN MILE
            MARKER 60 AND 54 ON I-15 ONE INCH OF WATER ON FREEWAY.

&&

DPHELPS
Local storm report, Jul 5, 5:22 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
522 PM MDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     HAIL             15 S ROCKLAND           42.36N 112.83W
07/05/2013  E0.25 INCH       POWER              ID   TRAINED SPOTTER

            PEA SIZE HAIL AND ONE INCH OF RAIN FALL

&&

DPHELPS
Local storm report, Jul 5, 5:37 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
537 PM MDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             VIRGINIA                42.50N 112.17W
07/05/2013  E0.75 INCH       BANNOCK            ID   TRAINED SPOTTER

            VISIBILITY DOWN TO 20 FEET IN HEAVY RAIN

&&

PANGEL

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:54 PM MDTSpecial Weather StatementPIHLincoln51 min
Jul 4, 8:01 PM MDTSevere Thunderstorm WarningPIHCassia, Lincoln, Minidoka59 min
Jul 4, 8:28 PM MDTSevere Thunderstorm WarningPIHBlaine, Butte, Cassia, Lincoln, Minidoka, Power47 min
Jul 4, 9:05 PM MDTSpecial Weather StatementPIHBannock, Bingham, Power55 min
Jul 5, 2:41 PM MDTFlash Flood WarningPIHCassia3 hr
Jul 5, 3:16 PM MDTSpecial Weather StatementPIHClark59 min
Jul 5, 3:31 PM MDTSpecial Weather StatementPIHCassia44 min
Jul 5, 3:55 PM MDTSpecial Weather StatementPIHCuster50 min
Jul 5, 4:00 PM MDTSpecial Weather StatementPIHCuster45 min
Jul 5, 4:08 PM MDTSpecial Weather StatementPIHCassia37 min
Jul 5, 4:45 PM MDTTornado WarningPIHCassia, Oneida, Power60 min
Jul 5, 4:54 PM MDTFlash Flood WarningPIHBannock3 hr
Jul 5, 5:09 PM MDTSevere Thunderstorm WarningPIHBingham, Blaine, Butte, Lincoln, Minidoka, Power51 min
Jul 5, 5:18 PM MDTTornado WarningPIHBannock, Oneida57 min
Jul 5, 5:44 PM MDTSevere Thunderstorm WarningPIHBannock, Caribou46 min
Jul 5, 5:51 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Butte, Jefferson39 min

Nearby

Tornado Warnings in Idaho, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.